Advertisement

Annali di Matematica Pura ed Applicata

, Volume 104, Issue 1, pp 151–175 | Cite as

On a singular problem of Cauchy-Nicoletti

  • I. T. Kiguradze
Article

Summary

The sufficient conditions of the existence and uniqueness of the solution of the problem
$$\frac{{dx_i }}{{dt}} = f_i (t,x_1 ,...,x_n ), x_i (t_i ) = 0 (i = 1,...,n)$$
are given for the case when the functions fi(t, x1, ..., xn) (i=1, ..., n) are in generally, nonsummable with respect to t.

Keywords

Singular Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [1]
    G. A. Bessmertnych,Some notes on the problem of existence of a solution for singular systems of ordinary differential equations (Russian), Pribl. Met. Reš. Diff. Uravn., Vip. 2, Kiev, « Naukova Dumka » (1960), pp. 23–30.Google Scholar
  2. [2]
    J. Guseinov - A. I. Perov,The singular problem of Cauchy for nonlinear equations in a Hilbert space (Russian), Uč. zap. Azerb. Un-ta, ser. fiz.-matem.n., no. 3 (1964), pp. 41–50.Google Scholar
  3. [3]
    I. T. Kiguradze,On the Cauchy problem for singular systems of ordinary differential equations (Russian), Diff. Uravnenia,1, no. 10 (1965), pp. 1271–1289.zbMATHMathSciNetGoogle Scholar
  4. [4]
    I. T. Kiguradze,The comparison lemma and the question of uniquenss for solutions of the Cauchy problem for differential equations (Russian), Soobšč. Akad. Nauk Gruzin. SSR,39, no. 3 (1965), pp. 513–518.zbMATHMathSciNetGoogle Scholar
  5. [5]
    I. T. Kiguradze,On the singular problem of Nicoletti (Russian), Soviet Math. Dokl.,10, no. 3 (1969), pp. 769–772.zbMATHMathSciNetGoogle Scholar
  6. [6]
    A. Lasota,Sur l'existence et l'unicité solutions du problème aux limites de Nicoletti pour un système d'équations différentielles ordinaires, Zeszyty Nauk, UJ, Prace Mat.,11 (1966), pp. 41–48.zbMATHMathSciNetGoogle Scholar
  7. [7]
    A. Lasota -C. Olech,An optimal solution of Nicoletti's boundary value problem, Ann. Polon. Math.,18, no. 2 (1966), pp. 131–139.MathSciNetGoogle Scholar
  8. [8]
    V. I. Levin,On inequalities, II (Russian), Matem. Sbornik,9 (46), no. 2 (1938), pp. 309–324.Google Scholar
  9. [9]
    O. Nicoletti,Sulle condizioni iniziali che determinano gli integrali della equazioni differenziali ordinarie, Atti d. R. Acc. Sc. Torino,33 (1897–1898), pp. 746–759.Google Scholar
  10. [10]
    A. I. Perov,On the singular problem of Cauchy (Russian), Trudi Semin. po funk. annal. Voronešskii, Universitet,7 (1963), pp. 104–107.Google Scholar
  11. [11]
    A. I. Perov -A. V. Kibenko,On one general way of studying boundary value problems (Russian), Izv. AN SSSR, Ser. matem.,30, no. 2 (1966), pp. 249–264.MathSciNetGoogle Scholar
  12. [12]
    V. P. Skripnik,On one boundary value problem and questions of oscillations of solutions (Russian), Matem. Sbornik,55 (97), no. 4 (1961), pp. 449–472.zbMATHMathSciNetGoogle Scholar
  13. [13]
    V. A. Čečik,The investigation of systems of ordinary differential equations with the singularity (Russian), Trudy Mosk. matem. obšč.,8 (1959), pp. 155–197.Google Scholar
  14. [14]
    S. Cinquini,A proposito dell'esistenza della soluzione di problema di Nicoletti per sistemi di equazioni differenziali ordinarie, Rend. Ist. Lombardo Accad. Sci. e Lettere, A101, no. 1 (1967), pp. 3–7.zbMATHMathSciNetGoogle Scholar
  15. [15]
    J. Schauder,Der Fixpunktsatz in Funktionalräumen, Studia Math.,2 (1930), pp. 171–180.zbMATHGoogle Scholar
  16. [16]
    M. Švec,K problému jednoznačnosti integràlov systému lineárnych differenciálnich rovnic, Matem.-Fyz. Sb. SAV,2, no. 1–2 (1952), pp. 3–22.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1974

Authors and Affiliations

  • I. T. Kiguradze
    • 1
  1. 1.TbilisiU.S.S.R.

Personalised recommendations